# SDR 98ZZZX4451

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470S
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Valve Guide
- Part number: 641963
- Condition: Worn
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, THE EXHAUST VALVE WAS FOUND LEAKING ON THE NR 5 CYLINDER.  THE REMOVED CYLINDER, EXHAUST VALVE AND GUIDE WERE FOUND WORN OUT.  SUBMITTER SUGGESTED CAUSE AS DEFECTIVE PARTS AND/OR ASSEMBLY PROCESS FROM THE FACTORY.
